# SDR AALA2020040879006

- Difficulty date: April 6, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N984NN
- Make and model: Boeing 737823
- Aircraft serial: 31234
- Aircraft time: 13,424 hours, 5,497 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Conduit
- Condition: Faulty
- Location: Zone 600
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAXI CONTINUOUS FUEL FLOW OUT OF RT WING FUEL VENT. INCIDENT OCCURRED ON TAXIWAY SHORT OF RUNWAY. MAINTENANCE TOWED AIRCRAFT BACK TO GATE. REMOVED AND REPLACED AND OPS CHECKED FLOAT SWITCH CONDUIT ASSY PER AMM 28-21-00-700-801.
